RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 4(190), Pages 57–76 (Mi umn3760)  

This article is cited in 96 scientific papers (total in 96 papers)

Local Lie algebras

A. A. Kirillov


Abstract: In this article we investigate the structure of local Lie algebras with a one-dimensional fibre. We show that all such Lie algebras are essentially exhausted by the classical examples of the Hamiltonian and contact Poisson bracket algebras. We give some examples, unsolved problems, and applications of Lie superalgebras

Full text: PDF file (2336 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:4, 55–75

Bibliographic databases:

UDC: 519.4
MSC: 17B05, 17B63, 17B70
Received: 25.11.1975

Citation: A. A. Kirillov, “Local Lie algebras”, Uspekhi Mat. Nauk, 31:4(190) (1976), 57–76; Russian Math. Surveys, 31:4 (1976), 55–75

Citation in format AMSBIB
\Bibitem{Kir76}
\by A.~A.~Kirillov
\paper Local Lie algebras
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 4(190)
\pages 57--76
\mathnet{http://mi.mathnet.ru/umn3760}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=438390}
\zmath{https://zbmath.org/?q=an:0352.58014|0357.58003}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 4
\pages 55--75
\crossref{https://doi.org/10.1070/RM1976v031n04ABEH001556}


Linking options:
  • http://mi.mathnet.ru/eng/umn3760
  • http://mi.mathnet.ru/eng/umn/v31/i4/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Errata
      A. A. Kirillov
      Uspekhi Mat. Nauk, 1977, 32:1(193), 268


    This publication is cited in the following articles:
    1. A. M. Vinogradov, B. A. Kupershmidt, “The structures of Hamiltonian mechanics”, Russian Math. Surveys, 32:4 (1977), 177–243  mathnet  crossref  mathscinet  zmath
    2. A. A. Kirillov, “Invariant differential operators on geometrical quantities”, Funct. Anal. Appl., 11:2 (1977), 114–118  mathnet  crossref  mathscinet  zmath
    3. G. K. Tolokonnikov, “Hamiltonian algebras”, Theoret. and Math. Phys., 37:3 (1978), 1057–1065  mathnet  crossref  mathscinet  zmath
    4. I. M. Shamaeva, “Stability of local Lie algebras on compact manifolds”, Russian Math. Surveys, 34:2 (1979), 247–248  mathnet  crossref  mathscinet  zmath
    5. F. A. Berezin, A. M. Perelomov, “Group theoretic interpretation of equations of Korteweg - de Vries type”, Funct. Anal. Appl., 14:2 (1980), 119–121  mathnet  crossref  mathscinet  zmath
    6. A. A. Kirillov, “Orbits of the group of diffeomorphisms of a circle and local Lie superalgebras”, Funct. Anal. Appl., 15:2 (1981), 135–137  mathnet  crossref  mathscinet  zmath  isi
    7. I. M. Gel'fand, I. Ya. Dorfman, “Hamiltonian operators and infinite-dimensional Lie algebras”, Funct. Anal. Appl., 15:3 (1981), 173–187  mathnet  crossref  mathscinet  zmath  isi
    8. M. V. Karasev, V. P. Maslov, “Quantization of symplectic manifolds with conical points”, Theoret. and Math. Phys., 53:3 (1982), 1186–1195  mathnet  crossref  mathscinet  zmath  isi
    9. I. M. Gel'fand, I. Ya. Dorfman, “Hamiltonian operators and the classical Yang–Baxter equation”, Funct. Anal. Appl., 16:4 (1982), 241–248  mathnet  crossref  mathscinet  zmath  isi
    10. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. M. V. Karasev, “Asymptotic behavior of the spectrum of mixed states for self-consistent field equations”, Theoret. and Math. Phys., 61:1 (1984), 1034–1040  mathnet  crossref  mathscinet  zmath  isi
    12. G. K. Tolokonnikov, “Algebras of observables of nearly canonical physical theories. II”, Theoret. and Math. Phys., 61:2 (1984), 1072–1077  mathnet  crossref  mathscinet  isi
    13. Henri Basart, André Lichnerowicz, “Conformal symplectic geometry, deformations, rigidity and geometrical (KMS) conditions”, Lett Math Phys, 10:2-3 (1985), 167  crossref  mathscinet  zmath  isi
    14. Pierre Dazord, “Feuilletages à singularités”, Indagationes Mathematicae (Proceedings), 88:1 (1985), 21  crossref
    15. Jerrold E. Marsden, Tudor Ratiu, “Reduction of Poisson manifolds”, Lett Math Phys, 11:2 (1986), 161  crossref  mathscinet  zmath  isi
    16. M. V. Karasev, “Analogues of the objects of Lie group theory for nonlinear Poisson brackets”, Math. USSR-Izv., 28:3 (1987), 497–527  mathnet  crossref  mathscinet  zmath
    17. M. V. Karasev, “Poisson symmetry algebras and the asymptotics of spectral series”, Funct. Anal. Appl., 20:1 (1986), 17–26  mathnet  crossref  mathscinet  zmath  isi
    18. I Bakas, A C Kakas, J Phys A Math Gen, 20:12 (1987), 3713  crossref  mathscinet  adsnasa  isi
    19. B.A. Kupershmidt, “Hydrodynamical Poisson brackets and local Lie algebras”, Physics Letters A, 121:4 (1987), 167  crossref
    20. P. Šťovíček, “Gell-Mann formula for simple complex Lie groups and geometric quantization”, J Math Phys (N Y ), 29:6 (1988), 1300  crossref  mathscinet  isi
    21. A. V. Panasyuk, “Purely complex local Lie algebras”, Funct. Anal. Appl., 23:4 (1989), 336–337  mathnet  crossref  mathscinet  zmath  isi
    22. B. A. Kupershmidt, “A supersymmetric integrable system for arbitrary N”, Lett Math Phys, 19:4 (1990), 269  crossref  mathscinet  zmath  adsnasa  isi
    23. V. Yu. Ovsienko, “Contact analogues of the Virasoro algebra”, Funct. Anal. Appl., 24:4 (1990), 306–314  mathnet  crossref  mathscinet  zmath  isi
    24. O. D. Ovsienko, “Deformation of poisson structures and contact Lie (super)algebras of string theories”, Funct. Anal. Appl., 25:1 (1991), 69–71  mathnet  crossref  mathscinet  zmath  isi
    25. M. I. Golenishcheva-Kutuzova, “Irreducible unitary representations of the group $\operatorname{Diff}(S^2,\omega)$ of functional dimension two”, Funct. Anal. Appl., 25:3 (1991), 232–234  mathnet  crossref  mathscinet  zmath  isi
    26. M. E. Kazarian, “Flattenings of projective curves, singularities of Schubert stratifications of Grassmannians and flag varieties, and bifurcations of Weierstrass points of algebraic curves”, Russian Math. Surveys, 46:5 (1991), 91–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    27. F Cantrijn, L.A Ibort, “Introduction to Poisson supermanifolds”, Differential Geometry and its Applications, 1:2 (1991), 133  crossref
    28. V. Yu. Ovsienko, C. Roger, “Deformations of Poisson brackets and extensions of Lie algebras of contact vector fields”, Russian Math. Surveys, 47:6 (1992), 135–191  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    29. J. Grabowski, “Abstract Jacobi and Poisson structures. Quantization and star-products”, Journal of Geometry and Physics, 9:1 (1992), 45  crossref
    30. P. I. Etingof, B. A. Khesin, “Affine Gelfand-Dickey brackets and holomorphic vector bundles”, GAFA Geom funct anal, 4:4 (1994), 399  crossref  mathscinet  zmath  isi
    31. V. Yu. Ovsienko, “Projective Structures and Contact Forms”, Funct. Anal. Appl., 28:3 (1994), 187–197  mathnet  crossref  mathscinet  zmath  isi
    32. Domingo Chinea, Juan C Marrero, Manuel de León, J Phys A Math Gen, 29:19 (1996), 6313  crossref  mathscinet  zmath  isi
    33. Hasan Gümral, “Contravariant geometry of time-dependent dynamical systems”, Physics Letters A, 218:3-6 (1996), 235  crossref  elib
    34. A Ibort, M de León, G Marmo, J Phys A Math Gen, 30:8 (1997), 2783  crossref  mathscinet  zmath  adsnasa  isi
    35. Manuel de León, Juan C. Marrero, Edith Padrón, “On the geometric quantization of Jacobi manifolds”, J Math Phys (N Y ), 38:12 (1997), 6185  crossref  mathscinet  zmath  isi  elib
    36. Raúl Ibáñez, Manuel de León, Juan C Marrero, David Martín de Diego, J Phys A Math Gen, 30:15 (1997), 5427  crossref  mathscinet  zmath  isi
    37. Manuel de León, Juan C Marrero, Edith Padrón, J Phys A Math Gen, 30:17 (1997), 6029  crossref  mathscinet  zmath  isi
    38. J C Pérez Bueno, J Phys A Math Gen, 30:18 (1997), 6509  crossref  adsnasa  isi
    39. Manuel de Leon, Juan C Marrero, Edith Padron, “La cohomologie de Lichnerowicz-Jacobi pour les variétés de Jacobi”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 324:1 (1997), 71  crossref
    40. J M Nunes da Costa, J Phys A Math Gen, 31:3 (1998), 1025  crossref  mathscinet  zmath  adsnasa  isi
    41. Raul Ibáñez, Manuel de León, Juan C Marrero, Edith Padrón, J Phys A Math Gen, 31:4 (1998), 1267  crossref  mathscinet  zmath  isi
    42. O. G. Smolyanov, L. Accardi, “Extensions of spaces with cylindrical measures and supports of measures determined by the Lévy Laplacian”, Math. Notes, 64:4 (1998), 421–428  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    43. Weinstein, A, “Poisson geometry”, Differential Geometry and Its Applications, 9:1–2 (1998), 213  crossref  mathscinet  zmath  isi  elib
    44. M Karasev, “Advances in quantization: quantum tensors, explicit star-products, and restriction to irreducible leaves”, Differential Geometry and its Applications, 9:1-2 (1998), 89  crossref  elib
    45. G. Marmo, G. Vilasi, A.M. Vinogradov, “The local structure of n-Poisson and n-Jacobi manifolds”, Journal of Geometry and Physics, 25:1-2 (1998), 141  crossref
    46. I Krichever, S P Novikov, Inverse Probl, 15:6 (1999), R1  crossref  mathscinet  isi
    47. Demosthenes Ellinas, “Star Products and Deformed Oscillators”, Phys Scr, 60:4 (1999), 294  crossref  mathscinet  zmath  isi
    48. Hasan Gümral, “A time-extended Hamiltonian formalism”, Physics Letters A, 257:1-2 (1999), 43  crossref  elib
    49. Juan C Marrero, Juan Monterde, Edith Padron, “Jacobi—Nijenhuis manifolds and compatible Jacobi structures”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 329:9 (1999), 797  crossref
    50. Hasan Gümral, “Helicity invariants in 3D: kinematical aspects”, Physica D: Nonlinear Phenomena, 139:3-4 (2000), 335  crossref
    51. Janusz Grabowski, Giuseppe Marmo, J Phys A Math Gen, 34:49 (2001), 10975  crossref  mathscinet  zmath  isi
    52. Xianguo Geng, Cewen Cao, Nonlinearity, 14:6 (2001), 1433  crossref  mathscinet  zmath  isi
    53. David Iglesias, Juan C. Marrero, “Generalized Lie bialgebroids and Jacobi structures”, Journal of Geometry and Physics, 40:2 (2001), 176  crossref
    54. Aı̈ssa Wade, “A generalization of Poisson–Nijenhuis structures”, Journal of Geometry and Physics, 39:3 (2001), 217  crossref
    55. David Iglesias, Juan C Marrero, “Lie algebroid foliations and $\Script E$1(M)-Dirac structures”, J Phys A Math Gen, 35:18 (2002), 4085  crossref  mathscinet  zmath  isi  elib
    56. Fani Petalidou, J Phys A Math Gen, 35:10 (2002), 2505  crossref  mathscinet  zmath  isi
    57. J.M. Nunes da Costa, Fani Petalidou, “Reduction of Jacobi–Nijenhuis manifolds”, Journal of Geometry and Physics, 41:3 (2002), 181  crossref
    58. J.V. Beltran, “Star calculus on Jacobi manifolds”, Differential Geometry and its Applications, 16:2 (2002), 181  crossref
    59. Janusz Grabowski, Giuseppe Marmo, “The graded Jacobi algebras and (co)homology”, J Phys A Math Gen, 36:1 (2003), 161  crossref  mathscinet  zmath  isi
    60. Janusz Grabowski, Paweŀ Urbański, “On characterization of Poisson and Jacobi structures”, centr eur j math, 1:1 (2003), 123  crossref  mathscinet  zmath
    61. David Iglesias, Juan C. Marrero, “Generalized Lie bialgebras and Jacobi structures on Lie groups”, Isr J Math, 133:1 (2003), 285  crossref  mathscinet  zmath  isi
    62. Apostolos Iatrou, “Higher dimensional integrable mappings”, Physica D: Nonlinear Phenomena, 179:3-4 (2003), 229  crossref
    63. Fani Petalidou, J.M. Nunes da Costa, “Local structure of Jacobi–Nijenhuis manifolds”, Journal of Geometry and Physics, 45:3-4 (2003), 323  crossref
    64. Manuel de León, Belén López, Juan C. Marrero, Edith Padrón, “On the computation of the Lichnerowicz–Jacobi cohomology”, Journal of Geometry and Physics, 44:4 (2003), 507  crossref
    65. David Iglesias-Ponte, Juan C. Marrero, “Jacobi groupoids and generalized Lie bialgebroids”, Journal of Geometry and Physics, 48:2-3 (2003), 385  crossref
    66. F. Haas, “Jacobi structures in R[sup 3]”, J Math Phys (N Y ), 46:10 (2005), 102703  crossref  mathscinet  zmath  adsnasa  isi
    67. F PETALIDOU, J NUNESDACOSTA, “Reduction of Jacobi manifolds via Dirac structures theory”, Differential Geometry and its Applications, 23:3 (2005), 282  crossref
    68. J M Nunes da Costa, F Petalidou, “Twisted Jacobi manifolds, twisted Dirac–Jacobi structures and quasi-Jacobi bialgebroids”, J Phys A Math Gen, 39:33 (2006), 10449  crossref  mathscinet  zmath  adsnasa  isi
    69. M.- P. Grosset, A. P. Veselov, “Elliptic Faulhaber polynomials and Lame densities of states”, Internat Math Res Notices, 2006  crossref
    70. Zambon M., Zhu C., “Contact Reduction and Groupoid Actions”, Trans. Am. Math. Soc., 358:3 (2006), 1365–1401  crossref  isi
    71. J. Grabowski, D. Iglesias, J. C. Marrero, E. Padrón, P. Urbański, “Jacobi Structures on Affine Bundles”, Acta Math Sinica, 23:5 (2007), 769  crossref  mathscinet  zmath  isi
    72. D. B. Zot'ev, “Contact degeneracies of closed 2-forms”, Sb. Math., 198:4 (2007), 491–520  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    73. Yunhe Sheng, “Linear Poisson structures on”, Journal of Geometry and Physics, 57:11 (2007), 2398  crossref
    74. Marsden J.E. Misiolek G. Ortega J.-P. Perlmutter M. Ratiu T., “Hamiltonian Reduction by Stages”, Hamiltonian Reduction by Stages, Lecture Notes in Mathematics, 1913, Springer-Verlag Berlin, 2007, V+  isi
    75. M. V. Neschadim, “Skobki Li na prostranstve gladkikh funktsii iz $R^1$ v $R^2$”, Vestn. NGU. Ser. matem., mekh., inform., 7:4 (2007), 74–88  mathnet
    76. Josef Janyška, Marco Modugno, “Generalized geometrical structures of odd dimensional manifolds”, Journal de Mathématiques Pures et Appliquées, 91:2 (2009), 211  crossref
    77. Boris Khesin, Serge Tabachnikov, “Pseudo-Riemannian geodesics and billiards”, Advances in Mathematics, 221:4 (2009), 1364  crossref
    78. Z. Chen, Z. Liu, Y. Sheng, “E-Courant Algebroids”, Internat Math Res Notices, 2010  crossref
    79. Alexander P. Veselov, “On Darboux–Treibich–Verdier Potentials”, Lett Math Phys, 2010  crossref
    80. Z. Chen, Z.-J. Liu, “Omni-Lie algebroids”, Journal of Geometry and Physics, 60:5 (2010), 799  crossref
    81. Yunhe Sheng, “Jacobi quasi-Nijenhuis algebroids”, Reports on Mathematical Physics, 65:2 (2010), 271  crossref
    82. Juan C. Marrero, David Martínez Torres, Edith Padrón, “Universal models via embedding and reduction for locally conformal symplectic structures”, Ann Glob Anal Geom, 2011  crossref
    83. ZHUO CHEN, ZHANG JU LIU, YUNHE SHENG, “DIRAC STRUCTURES OF OMNI-Lie ALGEBROIDS”, Int. J. Math, 22:08 (2011), 1163  crossref
    84. Fitzpatrick S., “On the Geometric Quantization of Contact Manifolds”, J. Geom. Phys., 61:12 (2011), 2384–2399  crossref  isi
    85. Grabowski J., “Brackets”, Int. J. Geom. Methods Mod. Phys., 10:8 (2013), 1360001  crossref  isi
    86. Grabowski J., “Graded Contact Manifolds and Contact Courant Algebroids”, J. Geom. Phys., 68 (2013), 27–58  crossref  isi
    87. V. P. Pavlov, “Negolonomnaya mekhanika Diraka i differentsialnaya geometriya”, Lekts. kursy NOTs, 22, MIAN, M., 2014, 3–55  mathnet  crossref  elib
    88. Fulya Şahin, “Lie Groupoids and Generalized Contact Manifolds”, Abstract and Applied Analysis, 2014 (2014), 1  crossref
    89. Josef Janyška, “Special bracket versus Jacobi bracket on the classical phase space of general relativistic test particle”, Int. J. Geom. Methods Mod. Phys, 2014, 1460020  crossref
    90. M.V.. Babich, “Isomonodromic Deformations and Painlevé Equations”, Constr Approx, 2015  crossref
    91. Andrew James Bruce, Katarzyna Grabowska, Janusz Grabowski, “Graded Bundles in the Category of Lie Groupoids”, SIGMA, 11 (2015), 090, 25 pp.  mathnet  crossref
    92. Anthony D. Blaom, “Cartan Connections on Lie Groupoids and their Integrability”, SIGMA, 12 (2016), 114, 26 pp.  mathnet  crossref
    93. María Amelia Salazar, Daniele Sepe, “Contact Isotropic Realisations of Jacobi Manifolds via Spencer Operators”, SIGMA, 13 (2017), 033, 44 pp.  mathnet  crossref
    94. Andrew James Bruce, Katarzyna Grabowska, Janusz Grabowski, “Remarks on Contact and Jacobi Geometry”, SIGMA, 13 (2017), 059, 22 pp.  mathnet  crossref
    95. Anatolij K. Prykarpatski, “On the Linearization Covering Technique and its Application to Integrable Nonlinear Differential Systems”, SIGMA, 14 (2018), 023, 15 pp.  mathnet  crossref
    96. L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 or greater”, Sb. Math., 209:5 (2018), 672–713  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:861
    Full text:369
    References:67
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020